E-ISSN 2636-834X
 

Letter to the Editor 


Skin rash following combination treatment of sertraline and mirtazapine

Taha Can Tuman, Bengü Altunay Tuman, Betül Şereflican, Osman Yıldırım.

Abstract
No abstract available


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Taha Can Tuman
Articles by Bengü Altunay Tuman
Articles by Betül Şereflican
Articles by Osman Yıldırım
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım. Skin rash following combination treatment of sertraline and mirtazapine. PBS. 2016; 6(2): 91-2. doi:10.5455/jmood.20160403085549


Web Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım. Skin rash following combination treatment of sertraline and mirtazapine. https://www.pbsciences.org/?mno=222575 [Access: December 04, 2023]. doi:10.5455/jmood.20160403085549


AMA (American Medical Association) Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım. Skin rash following combination treatment of sertraline and mirtazapine. PBS. 2016; 6(2): 91-2. doi:10.5455/jmood.20160403085549



Vancouver/ICMJE Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım. Skin rash following combination treatment of sertraline and mirtazapine. PBS. (2016), [cited December 04, 2023]; 6(2): 91-2. doi:10.5455/jmood.20160403085549



Harvard Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım (2016) Skin rash following combination treatment of sertraline and mirtazapine. PBS, 6 (2), 91-2. doi:10.5455/jmood.20160403085549



Turabian Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım. 2016. Skin rash following combination treatment of sertraline and mirtazapine. Psychiatry and Behavioral Sciences, 6 (2), 91-2. doi:10.5455/jmood.20160403085549



Chicago Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım. "Skin rash following combination treatment of sertraline and mirtazapine." Psychiatry and Behavioral Sciences 6 (2016), 91-2. doi:10.5455/jmood.20160403085549



MLA (The Modern Language Association) Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım. "Skin rash following combination treatment of sertraline and mirtazapine." Psychiatry and Behavioral Sciences 6.2 (2016), 91-2. Print. doi:10.5455/jmood.20160403085549



APA (American Psychological Association) Style

Taha Can Tuman, Bengu Altunay Tuman, Betul Şereflican, Osman Yıldırım (2016) Skin rash following combination treatment of sertraline and mirtazapine. Psychiatry and Behavioral Sciences, 6 (2), 91-2. doi:10.5455/jmood.20160403085549